| Model Number |
29462 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device broke.A 180cm/135cm renegade hi-flo fathom system was selected for use.Upon unpacking, it was noted that the middle part of the device was broken.The procedure was completed with another of the same device.No complications reported and patient was stable post procedure.
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The shipping hoop was hydrated, and the device was removed.The device was inspected for any damage or irregularities.The device showed damage in the form of stretching and a fracture located 66.3cm from the hub.The device was not completely separated, the inner liner was still attached.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The device was confirmed for a shaft stretching and fracture.
Event or Problem Description